الميزات الأساسية- 60 count bottle of zyrtec 24 hour allergy relief tablets with cetirizine hcl provides powerful relief of your worst indoor & outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes
- These prescription-strength cetirizine hcl allergy medicine tablets work fast & stay strong by providing all-day relief from your allergies that start working hard at hour one & work twice as hard when taken again the next day
- This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet to treat indoor allergies caused by dust, mold, & pet dander
- From the 1 allergist-recommended brand among over the counter oral antihistamines, these anti-allergy tablets provide powerful relief from your worst allergy symptoms, plus, relief from hay fever
- This allergy relief medication provides powerful, effective relief from your allergy symptoms zyrtec works fast* at hour one & provides 24-hour relief for indoor & outdoor allergies
نظرة عامةWho to use: adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms. Adults 65 years and over: ask a doctor children under 6 years of age: ask a doctor consumers with liver or kidney disease: ask a doctor other information: store between 20-25°c (68-77°f) do not use if clamshell is opened, or foil inner sell imprinted with "Zyrtec" is broken or missing meets usp dissolution test 2 questions? Call 1-800-343-7805 (toll-free) or 215-273-8755 (collect) special feature: fast-acting ingredients: active ingredient (in each tablet): purpose cetirizine hcl 10 mg. Antihistamine inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxide